Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On composite abstract homogeneous polynomials


Author: Morris Marden
Journal: Proc. Amer. Math. Soc. 22 (1969), 28-33
MSC: Primary 30.11
DOI: https://doi.org/10.1090/S0002-9939-1969-0251196-9
MathSciNet review: 0251196
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Hille and R. S. Phillips, Functional analysis and semigroups, Amer. Math. Soc. Colloq. Publ., Vol. 31, Amer. Math. Soc., Providence, R. I., 1957. MR 0089373 (19:664d)
  • [2] M. Marden, Geometry of polynomials, Math. Surveys No. 3, Amer. Math. Soc., Providence, R. I., 1966. MR 0225972 (37:1562)
  • [3] L. Hörmander, On a theorem of Grace, Math. Scand. 2 (1954), 55-64. MR 0062844 (16:27b)
  • [4] M. Marden, A generalization of a theorem of Bôcher, SIAM J. Numer. Anal. (Walsh Jubilee Issue) 3 (1966), 269-275. MR 0201614 (34:1496)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.11

Retrieve articles in all journals with MSC: 30.11


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0251196-9
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society